Dilated pupils with Zoloft
USA (United States of America)
After taking one dose of Zoloft, pupils are very dilated. 18 year old female.
Is that normal?
Thanks for your Question
One of the side effects of zoloft is dilated pupil which can cause photosensitivity or glare
Hello, I just wanted to ask, if having greyish stains/spot on eyeballs is something serious ? Photos in attachement. Thank you
Good Morning Sir, My name is Akhil Gopi from India and now residing at United Arab Emirates. My right eye suffered from frequent eyelid(top) swelling during the past years an...
Hi, I have been having heavy puffed and strained eyes for some time now, like two months Thanks
Hi, The other day I accidently got specs of toothpaste in my eyes. After looking in the mirror, I noticed a relly light brown mark near my iris on my sclera it is bugging me. ...
Hi, I have fiber mascara in my eye and would like to know whether I should visit the doctor; or is there something that I can do for myself? Thanks
Hi, The right side of my eye shows a red spot, looks like a blood spot. It is happens for the first time. No other pain. What should i do? Thanks
Hi, I have a bluish-black spot in the white of my right eye. There is also a yellowish-brown splotch near it. It has been there for several months. The vision in that eye seem...
Hi, My daughter is a month old and she was born with a white spot on the edge of her iris and a small part of the iris going on the pupil and its worrying me so much and still...